# SDR SWAA2012091707690

- Difficulty date: August 24, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 53,934 hours, 43,859 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED BETWEEN BS 727D+10 TO BS 837, STR 5R.  REPAIRED STRINGER IAW EA.
